MAUDE Adverse Event Report: AESCULAP AG METHA ¿CAP 12/14 130°/0° SIZE 4; HIP ENDOPROSTHETICS

AESCULAP AG METHA ¿CAP 12/14 130°/0° SIZE 4; HIP ENDOPROSTHETICS
Model Number NC274T
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a metha cap 12/14 130°/0° size 4.(part # nc274t) was implanted during a total hip replacement procedure performed on (b)(6) 2021.According to the complainant, following the procedure, it was discovered that the implant was expired.Reportedly, during the procedure, the sales representative confirmed the size and expiration date (exp 11-30-2024) with the circulator in the room.The implants were then opened and implanted.However, upon entering the usage information into the device tracking system, the sales representative was prompted with a warning that the product was expired.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.Although requested, additional information has not been made available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
METHA ¿CAP 12/14 130°/0° SIZE 4
Common Device Name
HIP ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13017776
Report Number9610612-2021-00761
Device Sequence Number5188335
Product Code LWJ
UDI-Device Identifier04046963347239
UDI-Public4046963347239
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberNC274T
Device Catalogue NumberNC274T
Device Lot Number52101027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown